# SDR UALA2013022201070

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 48,867 hours, 19,500 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rivet
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET LIP AT 6 O'CLOCK POSITION HAS ONE MISSING RIVET.  RIVET TO BE REPLACED WITH IN NEXT 50 HRS.
